MathSciNet Relay Station
MathSciNet bibliographic data
MR427445 20C30
Rasala, Richard On the minimal degrees of characters of $S\sb{n}$. J. Algebra 45 (1977), no. 1, 132–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement